# SDR ABXA9700345

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR0953008681
- Condition: Cracked
- Location: Bs 1071
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND A FUSELAGE FRAME IN AFT ACCESSORY COMPARTMENT, AT FS 1071, CRACKED AT LONGERON 3 LEFT.  REPLACED FRAME AT FS1071 IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
